# SDR FDEA202408161131

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,395 hours, 28,526 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 1320A
- Condition: Failed
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM OPERATES EXTREMELY SLOW TO NOSE LEFT  AND NOT AT ALL NOSE RIGHT.   FOUND RUDDER TRIM ACTUATOR U/S AMM 27-21-06-2.  REPLACED RUDDER TRIM ACTUATOR IAW AMM 27-21-06-2.  OPERATIONAL TEST OK. A/C OK FOR SERVICE.
